JournalscmhVol. 73, No. 4pp. 548–565

S.A.G.B.I. bases for rings of formal modular seminvariants

  • R. J. Shank

    Queen's University, Kingston, Canada
S.A.G.B.I. bases for rings of formal modular seminvariants cover
Download PDF

Abstract

We use the theory of S.A.G.B.I. bases to construct a generating set for the ring of invariants for the four and five dimensional indecomposable modular representations of a cyclic group of prime order. We observe that for the four dimensional representation the ring of invariants is generated in degrees less than or equal to 2p-3, and for the five dimensional representation the ring of invariants is generated in degrees less than or equal to 2p-2.

Cite this article

R. J. Shank, S.A.G.B.I. bases for rings of formal modular seminvariants. Comment. Math. Helv. 73 (1998), no. 4, pp. 548–565

DOI 10.1007/S000140050068